Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("GRAPHE PLANAIRE")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 1962

  • Page / 79

Export

Selection :

  • and

AUTOMASTICHE ABBILDUNG EINES PLANAREN GRAPHEN IN EINEN EBENEN STRECKENGRAPHEN = REPRESENTATION AUTOMATIQUE D'UN GRAPHE PLANAIRE COMME GRAPHE PLANAIRE TOPOLOGIQUEKOPPE R.1972; COMPUTING; AUSTR.; DA. 1972; VOL. 10; NO 4; PP. 317-333; ABS. ANGL.; BIBL. 10 REF.Serial Issue

WAGNER'S THEOREM FOR TORUS GRAPHSDEWDNEY AK.1973; DISCRETE MATH.; NETHERL.; DA. 1973; VOL. 4; NO 2; PP. 139-149; BIBL. 3 REF.Serial Issue

BICYCLES ET DIAGONALES DES GRAPHES PLANAIRES.ROSENTIEHL P.1975; CAH. CENTRE ET. RECH. OPERAT.; BELG.; DA. 1975; VOL. 17; NO 2-4; PP. 365-383; BIBL. 9 REF.; (COLLOQ. THEOR. GRAPHES; PARIS; 1974)Conference Paper

ON SPANNING AND EXPANDING STARS.ZAMFIRESCU T.1974; ATTI ACCAD. SCI. IST. BOLOGNA, SCI. FIS., R.C.; ITAL.; DA. 1974; VOL. 1; NO 2; PP. 41-47; BIBL. 4 REF.Article

SUR UNE APPROCHE AU PROBLEME DE COLORATION DES GRAPHES PLANAIRES IDONETS GA.1972; KIBERNETIKA, U.S.S.R.; S.S.S.R.; DA. 1972; NO 4; PP. 108-114; BIBL. 6 REF.Serial Issue

CARACTERISATION DES GRAPHES PLANAIRES PAR UNE DIAGONALE ABSTRAITE.ROSENSTIEHL P.1976; IN: BR. COMB. CONF. 5. PROC.; ABERDEEN; 1975; WINNIPEG; UTILITAS MATHEMATICA; DA. 1976; PP. 521-527; ABS. ANGL.; BIBL. 7 REF.Conference Paper

A LOWER BOUND FOR THE INDEPENDENCE NUMBER OF A PLANAR GRAPH.ALBERTSON MO.1976; J. COMBINATOR. THEORY, B; U.S.A.; DA. 1976; VOL. 20; NO 1; PP. 84-93; BIBL. 5 REF.Article

GRAPHES REGULIEREMENT REPRESENTABLES SUR LE TORE.NGUYEN HUY YUONG.1975; C.R. ACAD. SCI., A; FR.; DA. 1975; VOL. 281; NO 16; PP. 683-685; ABS. ANGL.; BIBL. 3 REF.Article

FINITE VERTEX-TRANSITIVE PLANAR GRAPHS OF THE REGULARITY DEGREE OR FIVE.ZELINKA B.1975; MAT. CAS.; CESKOSL.; DA. 1975; VOL. 25; NO 3; PP. 271-280; BIBL. 1 REF.Article

ON THE DEPTH OF A PLANAR GRAPH.KANE VG; BASU SK.1976; DISCRETE MATH.; NETHERL.; DA. 1976; VOL. 14; NO 1; PP. 63-67; BIBL. 2 REF.Article

SEPARATION OF VERTICES BY A CIRCUIT.TUTTE WT.1975; DISCRETE MATH.; NETHERL.; DA. 1975; VOL. 12; NO 2; PP. 173-184; BIBL. 5 REF.Article

AUTOMORPHISM GROUPS OF PLANAR GRAPHS. IBABAI L.1972; DISCRETE MATH.; NETHERL.; DA. 1972; VOL. 2; NO 4; PP. 295-307; BIBL. 7 REF.Serial Issue

AN IMPROVED ALGORITHM FOR THE FIXED-RADIUS NEIGHBOR PROBLEMCHAZELLE B.1983; INFORMATION PROCESSING LETTERS; ISSN 0020-0190; NLD; DA. 1983; VOL. 16; NO 4; PP. 193-198; BIBL. 12 REF.Article

ON THE ACYCLICITY OF SINGLE-SOURCE SINGLE-SINK PLANAR DIGRAPHSOZAWA T; OHTA H.1982; TRANSACTIONS OF THE INSTITUTE OF ELECTRONICS AND COMMUNICATION ENGINEERS OF JAPAN. SECTION E; ISSN 0387-236X; JPN; DA. 1982; VOL. 65; NO 12; PP. 756-757; BIBL. 3 REF.Article

THE GEOMETRY OF PLANAR GRAPHSGRUENBAUM B; SHEPHARD GC.1981; LECT. NOTE SER.-LONDON MATH. SOC.; ISSN 0076-0552; GBR; DA. 1981; NO 52; PP. 124-150; BIBL. 3 P.Conference Paper

A COMBINATORIAL CHARACTERIZATION OF PLANAR 2-COMPLEXESGROSS JL; ROSEN RH.1981; COLLOQ. MATH.; ISSN 0010-1354; POL; DA. 1981 PUBL. 1982; VOL. 44; NO 2; PP. 241-247; BIBL. 5 REF.Article

A MULTI-TERMINAL MINIMUM CUT ALGORITHM FOR PLANAR GRAPHSSHILOACH Y.1980; S.I.A.M. J. COMPUTG.; USA; DA. 1980; VOL. 9; NO 2; PP. 219-224; BIBL. 3 REF.Article

LE REDRESSEMENT DES GRAPHES PLANS.DAMPHOUSSE P.1976; C.R. ACAD. SCI., A; FR.; DA. 1976; VOL. 283; NO 7; PP. 437-439; ABS. ANGL.; BIBL. 3 REF.Article

THE EXISTENCE OF CERTAIN PLANAR MAPS.GRUNBAUM B; ZAKS J.1974; DISCRETE MATH.; NETHERL.; DA. 1974; VOL. 10; NO 1-2; PP. 93-115; BIBL. 19 REF.Article

PROPERTIES OF A PLANAR CUBIC GRAPH.TOIDA S.1973; J. FRANKLIN INST.; U.S.A.; DA. 1973; VOL. 295; NO 2; PP. 165-174; BIBL. 4 REF.Article

SHORTNESS EXPONENTS OF FAMILIES OF GRAPHSGRUNBAUM B; WALTHER H.1973; J. COMBINATOR. THEORY, A; U.S.A.; DA. 1973; VOL. 14; NO 3; PP. 364-385; BIBL. 2 P. 1/2Serial Issue

ON THE CYCLIC CONNECTIVITY OF PLANAR GRAPHSPLUMMER MD.1972; LECTURE NOTES MATH.; GERM.; DA. 1972; NO 303; PP. 235-242; BIBL. 8 REF.Serial Issue

ON THE CONNECTIVITY OF MAXIMAL PLANAR GRAPHS WITH MINIMUM DEGREE 5FANELLI S.1983; NORTH-HOLL. MATH. STUD.; ISSN 0304-0208; NLD; DA. 1983; NO 78; PP. 343-353; BIBL. 8 REF.Conference Paper

A THEOREM ON PATHS IN PLANAR GRAPHSTHOMASSEN C.1983; JOURNAL OF GRAPH THEORY; ISSN 0364-9024; USA; DA. 1983; VOL. 7; NO 2; PP. 169-176; BIBL. 11 REF.Article

IMPROVED PLANETARY ALGORITHMSYEH D.1982; BIT (NORD. TIDSKR. INF. BEHANDL.); ISSN 0006-3835; SWE; DA. 1982; VOL. 22; NO 1; PP. 2-16; BIBL. 5 REF.Article

  • Page / 79